– Preberi v slovenščini tukaj –
Hello, dear reader!
I got inspired to share this story with you after my health improved tremendously in the last 6 months. As you may know, I am going through Topical Steroid Withdrawal for 5 and a half years now and my condition was still very bad just half a year ago.
Just before I started writing this I came back from jogging.
Winter is here. And my skin feels it. It is that time of the year, when snowing, flaking, inflammation of the skin, itching, insomnia is on its march again. When all seems a bit harder. A bit more challenging. A bit … Am I whining again? Probably … haha.
Jokala sem kot dež. Itak. Podoživljala. Pustila, da me odnese v vse tiste neskončne trenutke bolečine. V trenutke, v katerih se je zdelo, da se utapljam v vodnem vrtincu odvajanja. Hlastam. Uspem nos pomoliti ven, vdihniti – in že me spet zalije! Tokrat močneje, zalije mi pljuča. Me odnaša. Umiram.
Hello, dear readers!
Today I am writing in English on this blog for the first time, so please excuse me my writing mistakes. 😉 I have been inspired to share my story, thoughts, and life philosophy with a wider audience by my very dear friend. I am happy to have her, just as I am grateful for all of you, who are honestly most beautiful and courageous people out there! You have seen and been through hell, and you keep on smiling and fighting, day by day, week by week, month by month. You inspire me beyond words!
My interview was published as a part of a series of interviews on page Preventable: Protecting our largest organ. The mission behind it is to prevent Red Skin Syndrome and bring reform to topical steroid use. Check out other interviews or get involved.